It worked great! My headaches went away and I lost a lot of my weight. I was overjoyed to be finally getting back on track.
Fast forward - About 6 weeks ago I noticed I was losing a lot more hair than usual. I mean I don't think you are suppose to clog the drain in the tub everyday. When I pulled my hair back I really noticed it because I didn't have much of a ponytail.
After researching Topamax, I found that others were losing hair on the drug. So, I quit taking it about 5 weeks ago thinking that would stop my hair from falling out. As of todayI am still losing just as much hair as I was 5 weeks ago.
I headed up to the doctor on Monday and was told it had nothing to with the Topamax. (I'm not so sure) She gave me a list of things it could be and decided to run A LOT of tests. So, now I get to play the waiting game until they call me with the results. I am really hoping this is something fixable.
Has anybody else had this experience?
Be sure to check out my other post here and link up your blog. I may be your newest follower!